Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

No periods after colposcopy done 10 days after previous periods, no pregnancy symptoms. Reason ?

Hello, I had a colposcopy done on September 19th, 10 days after my period ended. Usually I get my period at the beginning of the month but it still hasn't come yet. I always use protection and the last time my boyfriend and I had sex was about 2 weeks ago. I don't have any early signs of pregnancy (spotting, nausea, cramps) but I'm worried. What should I do?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
I don't think you have much to worry as you always use protection while intercourse.

It is sometimes normal to have the periods late by 4 or 5 days. And it definitely is not related to doing colposcopy.

Anyway to rule out any failures in protection I'd advice you to get a home pregnancy kit and do a check of your urine.

Hope i've clarified some of your concerns.

Wish you good health.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor